Vol. 37, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Taylor’s theorem

A. P. Morse

Vol. 37 (1971), No. 2, 461–473
Abstract

Taylor’s theorem requires here the continuity of only those mixed partials actually involved in the remainder term.

Mathematical Subject Classification
Primary: 26A54
Milestones
Received: 15 October 1970
Published: 1 May 1971
Authors
A. P. Morse